# SDR DXTA2018012700514

- Difficulty date: January 27, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 9,961 hours, 7,704 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: 38007221
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING COCKPIT PREPARATION AND BEFORE ENGINE START WITH APU OPERATING,   LIGHT GRAY SMOKE WITH AN ACRID ODOR THAT WAS DETECTED AND OBSERVED.  CREW SHUTDOWN THE BLEED AIR FOR A FEW MOMENTS, THEN RETURNED TO LOW BLEED.  A HEAVIER SMOKE WITH THE SAME ODOR AND COLOR IMMEDIATELY BEGAN TO FILL THE COCKPIT.  NO OBVIOUS DISCREPANCIES COULD BE FOUND DURING POST APU SHUTDOWN INSPECTION OF AFT COMPARTMENT.  INTERNAL OIL LEAKING IN THE APU APU.  REMOVED THE APU AND INSTALLED A REPAIRED APU IAW MM 49-10-00. OPS & LEAK CHECKED GOOD.
